# SDR 98ZZZX1289

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84FA
- Make and model: Braero BAE125800A
- Aircraft serial: 258047
- System (JASC): 3411 · Pitot/Static System
- Part: Static Drain
- Part number: 257FN179
- Condition: Corroded
- Location: Fuselage Rt Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DRAIN LEAK AT 24 MONTH CERTIFICATION.  COULD NOT REMOVE DRAIN RESERVOIR BODY TO CHANGE O-RING P/N 100-011-8810. REMOVED STATIC DRAIN PLATE AND FOUND CORROSION ON PLATE BETWEEN PLATE AND AIRCRAFT SKIN.
